en
Scientific article
Open access
English

On rational Drinfeld associators

Published inSelecta Mathematica, vol. 17, no. 1, p. 47-65
Collection
  • Open Access - Licence nationale Springer 
Publication date2011
Abstract

We prove an estimate on denominators of rational Drinfeld associators. To obtain this result, we prove the corresponding estimate for the p-adic associators stable under the action of suitable elements of Gal(Q¯/Q) . As an application, we settle in the positive Duflo's question on the Kashiwara–Vergne factorizations of the Jacobson element J p (x, y) = (x + y) p − x p − y p in the free Lie algebra over a field of characteristic p. Another application is a new estimate on denominators of the Kontsevich knot invariant.

Citation (ISO format)
ALEXEEV, Anton, PODKOPAEVA, Maria, SEVERA, Pavol. On rational Drinfeld associators. In: Selecta Mathematica, 2011, vol. 17, n° 1, p. 47–65. doi: 10.1007/s00029-010-0035-x
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal1022-1824
344views
133downloads

Technical informations

Creation03/19/2019 11:29:00 AM
First validation03/19/2019 11:29:00 AM
Update time03/15/2023 4:00:02 PM
Status update03/15/2023 4:00:02 PM
Last indexation01/17/2024 5:07:14 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack